# SDR GTIA2017020901775

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 6,684 hours, 3,065 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, RECEIVED A STRONG ODOR THROUGHOUT THE AIRCRACFT. STARTED OUT OF 14,000 FEET. PERFORMED ECS PACK BURN IAW TSM 05-50-00-810-831-A. NO ODOR NOTED.
